Skip to content
tingling tongue
avatar
Alexxx93 posted:
Hi in early August 2012 i went to the dentist to remove the two under winsdom teeth.
The removal of the left one went well, instead the removal of the right one not so good, because since then i feel the right part of my tongue (especially near the tooth zone) tingling.
I asked why to the dentist and they told me that were all right because the effects of the anesthesia would go away in 4 or 6 mounths.
After 6 mouths i decided to go to the otolaryngologist, she gave me some pills (but they didn't do anything) and she made me do an overview, which showed nothing.
So she asked me to go to see a neurologist. I did and she made me do an MRI, and she alos told me that the effects of the anesthesia would go away in 1 and half year or in some cases in 2 years.
I have yet to bring to her the MRI.
I'm asking you if what they told me is true or false, or if it's happaned to someone else.
Bye and thanks if someone answer
Reply


Featuring Experts

For almost two decades, Dr. Zev Kaufman, has been known in the dental community as "the dentist's dentist." Graduating with honors and a...More

Helpful Tips

Dentures and implantsExpert
Technically speaking, a denture is any prosthetic use to replace a partial, or a complete dentition. It can be fixed (permanent), such as a ... More
Was this Helpful?
23 of 32 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Kaufman's website